I Had Spent 700 on Botox and Fillers to Look Better. Now I Look Worse As the Wrinkles Around my Eyes Look Worse and Pulled?
- Asked by liz in weeton
- 1 year ago
i had nose line to mouth tip corner fillers also botox in my forehead and under eyes there is an obvious lump beneath each mouth corner. the line that was filled from my mouth to nose looks more bulgy if anything. one brow is higher under the eyes is worst it hasnt done anything to alleviate the crows feet and i look older and very pulled under my eyes but not in a stretched wrinkly way i do modelling work and now i have had to cancel the work i had as i look terrible. help!
It can take a few days for the effect of Botox to smoothen out. In fact, it can take upt to one to two weeks, so be patient and if it doesn't improve there may be something your doctor can do to make it better. Hyaluronidase can be injected into over corrected grooves if the filler were a hyaluronic acid such as Juvederm, Restlyane, Belotero, Perlane, etc.
Web reference: http://www.thenyac.com/restylane/index.html
Unhappy with Fillers and Botox
Without seeing your face, knowing how far along in the healing process you are, and knowing how much and of what filler and Botox you were given, it's hard to give a truly accurate assessment of what has happened. It sounds like maybe the filler in your nasolabial folds is a bit lumpy, which can happen. Try inserting a clean finger into your mouth under your upper lip and massaging the filler between your fingers to smooth it. If it the problem persists, see your physician again to see if it can be reversed with an enzyme injection. As for the Botox, it will dissipate over time, and unfortunately there is nothing that can be done in the meantime. Best of luck to you.
Unhappy with results of Botox and fillers
Injecting fillers and Botox is an art. I'm unsure when you had these procedures done, but there is a bit of what I call social downtime with procedures, particularly fillers sometimes. This can be worse if your career revolves around modeling or something like that. If you aren't happy with the results of your procedures I would recommend a second opinion from a board-certified dermatologist or plastic surgeon. The puffiness and some of the tightness should resolve as the swelling goes down. Don't push on any of the areas as you can move the fillers around and make things worse. Leave them alone and make an appointment for a second opinion.
Fillers and Botox problems
All medical and cosmetic treatments can potentially cause side effects, or produce less than expected results. For that reason, you need to speak with an honest and experienced dermatologist or plastic surgeon before undergoing cosmetic treatments - this minimizes potential side effects, and optimizes results (e.g. symmetry, beauty, lift etc). Thankfully for the hyaluronic acid fillers (e.g. Juvederm, Restylane, Perlane), there is an antidote, "hyaluronidase" which your physician can inject to dissolve the filler. For botox, thankfully the results are typically 4 months so your problems won't last long. That said, other areas can be massaged or improved with other techniques, so do speak with your physician or seek a 2nd opinion. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.